Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 251, NWS Atlanta, GA

July 19, 2022Crisp County, Dooly County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2022, 1:15 PM EDT for Crisp County, Dooly County, Wilcox County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2022, 1:15 PM EDT (17:15 UTC)
Expired
Jul 19, 2022, 1:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Dooly County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 1:20 PM EDTTSTM WND DMG2 S Cordele, GAAPPROXIMATELY 2000 CUSTOMERS WITHOUT POWER ACROSS SOUTHERN LIMITS OF CORDELE DUE TO TREES DOWN ON POWERLINES.
Jul 19, 1:22 PM EDTTSTM WND DMG1 Sw Arabi, GATREE DOWN ON POWERLINES ON BUFORD RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

190 
WUUS52 KFFC 191715
SVRFFC
GAC081-093-315-191745-
/O.NEW.KFFC.SV.W.0251.220719T1715Z-220719T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
115 PM EDT Tue Jul 19 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wilcox County in central Georgia...
  Southeastern Dooly County in central Georgia...
  Crisp County in central Georgia...

* Until 145 PM EDT.

* At 115 PM EDT, a severe thunderstorm was located over Raines, or
  near Cordele, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Arabi, East Crisp, Georgia Veterans Memorial St Pk,
  Raines, Double Run, Tremont, Wenona, Seville and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3184 8388 3196 8393 3209 8366 3200 8356
      3185 8354 3185 8361 3184 8361 3181 8381
TIME...MOT...LOC 1715Z 246DEG 16KT 3190 8383 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:58 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 19, 11:58 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1158 AM EDT Tue Jul 19 2022

.UPDATE...

Another wave of convective activity has been pushing through
north Georgia this morning where training showers and
thunderstorms over some of our northwestern counties have become a
bit of a concern. Estimates are showing that 2.0-3.5" have fallen
over the last 24 hours and soils are starting to become
sufficiently moist. PWATs on this morning's sounding were 1.91"
and the vertical profile is quite moist (low and mid level
relative humidities are >70%). Will be keeping an eye on the area
as the situation evolves regarding any flash flooding concerns as
more precipitation is anticipated to impact the area over the next
few hours. Additionally, SPC has upgraded much of the forecast
area to a Marginal Risk for the Day 1 Convective Outlook. We've
already seen a few thunderstorms this morning producing gusty
winds and frequent lightning. Diurnally driven convective
activity is anticipated to continue this afternoon, especially in
areas that are able to recover and destabilize under sparse cloud
coverage. Have made adjustments to the grids this morning to
reflect recent trends. The forecast otherwise remains generally on
track.

.PREV DISCUSSION... /Issued 743 AM EDT Tue Jul 19 2022/

..Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 336 AM EDT Tue Jul 19 2022/

SHORT TERM /Today through Wednesday/...
Current mosaic radar loop shows showers and isolated thunderstorms
moving east across North and central AL and GA. These storms are
associated with a shortwave moving across the region and they look
like they will hold together for the next few hours. Expecting
another round of convection this afternoon, but it could be hampered
by cloud coverage and the storms working the area over this morning.
With the heating of the day and diurnally driven instability, storms
will ramp up again across much of the forecast area. There will also
be a few weak boundaries laying around the area from the wake of
this mornings storms so they should act as a catalyst and help spark
some redevelopment this afternoon. Capes expected to get up into the
1500-2000 J/kg range today and Wednesday so we will have enough
support for the development of thunderstorms. Not expecting any
widespread severe activity at this time which also goes well with
the general risk areas SPC has across GA Today and Wed. High
temperatures in the mid 80s to low 90s will be close to seasonal
norms today but temps rise into the low 90s to mid 90s Wed.

01

LONG TERM /Wednesday Night through Monday/...
NW flow aloft during the middle of the week, with a longwave trough
just offshore. 500mb shear axis currently overhead has shifted to
the south across far south GA/FL panhandle. By late Thursday/early
Friday, a high pressure ridge centered across the four corners
region of the country will begin to build eastward across the area.
This ridging will remain in place through early next week.

At the surface, a lee trough should remain in place across the CWA
for most of the period. A weak frontal boundary is expected to
approach northern portions of the state late Thursday into early
Friday. The front shouldn't make much southward progress and should
become stationary across the TN valley later Friday into Saturday,
before becoming diffuse. High pressure at the surface will build in
for early next week.

No major changes needed for the forecast period. With high pressure
building aloft and at the surface for early next week, a warming
trend is likely.

NListemaa

AVIATION...
12Z Update...
Current radar loop shows showers exiting the ATL area with a
second round of storms moving into NW GA. If this second wave
holds together it should move into the ATL area by 14z so have
introduced another round of precip into the TAFs. Still thinking a
third round of storms will develop this afternoon so all in all
it looks to be a fairly stormy day. Ceilings should be mainly VFR
with some MVFR in and around the convective activity.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  91  73  92 /  40  50  30  50
Atlanta         73  91  75  91 /  50  50  30  50
Blairsville     66  85  68  87 /  40  50  40  50
Cartersville    72  91  73  92 /  50  40  30  50
Columbus        74  92  76  93 /  40  40  20  50
Gainesville     71  89  73  90 /  40  50  30  50
Macon           73  93  75  94 /  40  50  20  50
Rome            73  94  75  95 /  50  40  40  50
Peachtree City  72  91  73  91 /  50  40  30  50
Vidalia         74  91  75  93 /  40  50  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jul 19, 11:11 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1111 AM EDT Tue Jul 19 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1111 AM EDT Tue Jul 19 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are possible across portions
of north and central Georgia today. A few storms could become
strong to severe, capable of producing gusty winds, heavy rain,
and frequent lightning as the main threats. Locally heavy
rainfall associated with stronger storms may lead to isolated
flooding concerns.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area this week and into the weekend.
Some storms could be strong to severe with strong to damaging wind
gusts, frequent lightning, and heavy rainfall as the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 19, 10:52 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1052 AM EDT Tue Jul 19 2022

GAZ011-019-030-191530-
Chattooga GA-Polk GA-Floyd GA-
1052 AM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of southern Floyd, Polk
and southwestern Chattooga Counties through 1130 AM EDT...

At 1052 AM EDT, a strong thunderstorm was over Cave Spring, or 8
miles northeast of Forney, moving east at 30 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Fish Creek, Lindale,
Antioch, Van Wert, Seney, Coosa, Esom Hill and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3435 8547 3424 8503 3421 8503 3421 8505
      3408 8505 3408 8503 3395 8504 3395 8505
      3391 8505 3390 8512 3395 8539
TIME...MOT...LOC 1452Z 290DEG 26KT 3415 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 19, 11:36 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1136 AM EDT Tue Jul 19 2022

GAZ019-020-030-031-191600-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
1136 AM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of northern Paulding,
southern Floyd, Polk and southwestern Bartow Counties through NOON
EDT...

At 1136 AM EDT, a strong thunderstorm was over Seney, or 9 miles
northeast of Cedartown, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Hiram,
Emerson, Aragon, Cave Spring, Braswell, Taylorsville, Fish Creek,
Burnt Hickory Ridge, Lindale, Van Wert, Seney, Cross Roads,
Stilesboro and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3417 8474 3388 8474 3403 8541 3428 8546
TIME...MOT...LOC 1536Z 287DEG 30KT 3407 8511

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 19, 12:01 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1201 PM EDT Tue Jul 19 2022

GAZ019>021-030>032-191630-
Polk GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-Floyd GA-
1201 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, Cobb, southeastern Floyd,
northeastern Polk and Bartow Counties through 1230 PM EDT...

At 1201 PM EDT, a strong thunderstorm was near Seney, or 9 miles
northeast of Cedartown, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Marietta, Rome, Canton, Cartersville, Dallas, Cedartown, Smyrna,
Kennesaw, Woodstock, Acworth, Holly Springs, Rockmart, Euharlee,
Hiram, Emerson, Aragon, White, Kingston, Braswell and Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3402 8528 3432 8521 3425 8439 3384 8447
TIME...MOT...LOC 1601Z 281DEG 18KT 3412 8516

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 19, 12:16 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1216 PM EDT Tue Jul 19 2022

GAZ093-104>106-191645-
Macon GA-Crisp GA-Dooly GA-Sumter GA-
1216 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of south central Macon,
western Dooly, eastern Sumter and northwestern Crisp Counties through
1245 PM EDT...

At 1216 PM EDT, a strong thunderstorm was near Huntington, or near
Americus, moving east at 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Byromville, Leslie, Lilly, De Soto, Dooling, Lamar, New
Era, Flint River Wma, Huntington, Pennington, Drayton and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3194 8418 3209 8425 3228 8399 3216 8381
      3200 8385
TIME...MOT...LOC 1616Z 251DEG 10KT 3205 8414

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 19, 12:49 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EDT Tue Jul 19 2022

GAZ104>106-191715-
Crisp GA-Dooly GA-Sumter GA-
1249 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and Crisp Counties through 115 PM EDT...

At 1249 PM EDT, a strong thunderstorm was over Georgia Veterans
Memorial St Pk, or 8 miles west of Cordele, moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cordele, Vienna, Cobb, East Crisp, Fort Early, Georgia Veterans
Memorial St Pk, Richwood, Raines, Tremont, Wenona and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3186 8394 3186 8393 3190 8393 3191 8392
      3191 8401 3200 8406 3218 8375 3207 8363
      3190 8361 3185 8394
TIME...MOT...LOC 1649Z 247DEG 22KT 3193 8392

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 19, 1:12 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 PM EDT Tue Jul 19 2022

GAZ052-053-066-191745-
Coweta GA-Troup GA-Heard GA-
112 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of Heard, northern
Troup and southwestern Coweta Counties through 145 PM EDT...

At 112 PM EDT, a strong thunderstorm was over Big Springs, or 10
miles west of Franklin, moving east at 40 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Franklin, Hogansville, Centralhatchee, Corinth, Waresville, Frolona,
Texas, Plant Wansley, Harrisonville, Glenn, Powers Crossroads and
Handy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3343 8491 3328 8485 3314 8488 3315 8524
      3338 8528
TIME...MOT...LOC 1712Z 267DEG 33KT 3328 8527

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:24 PM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jul 19, 8:34 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton26 min
Jul 19, 9:05 AM EDTSpecial Weather StatementFFCClayton25 min
Jul 19, 9:35 AM EDTSpecial Weather StatementFFCClayton, Henry, Rockdale25 min
Jul 19, 9:38 AM EDTSpecial Weather StatementFFCFloyd, Gordon37 min
Jul 19, 10:52 AM EDTSpecial Weather StatementFFCFloyd, Polk38 min
Jul 19, 11:36 AM EDTSpecial Weather StatementFFCPaulding, Polk24 min
Jul 19, 12:01 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Floyd29 min
Jul 19, 12:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 19, 12:49 PM EDTSpecial Weather StatementFFCCrisp26 min
Jul 19, 1:12 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 19, 2:24 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler36 min
Jul 19, 2:34 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCChattahoochee35 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler29 min
Jul 19, 3:05 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster25 min
Jul 19, 3:18 PM EDTSpecial Weather StatementFFCStewart27 min
Jul 19, 3:28 PM EDTSpecial Weather StatementFFCToombs32 min
Jul 19, 3:32 PM EDTSpecial Weather StatementFFCPaulding28 min
Jul 19, 3:36 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 19, 3:45 PM EDTSpecial Weather StatementFFCMacon30 min
Jul 19, 4:03 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 4:08 PM EDTSpecial Weather StatementFFCTalbot, Taylor37 min
Jul 19, 4:12 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding32 min
Jul 19, 4:45 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCPike31 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCDeKalb, Fulton31 min
Jul 19, 5:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 19, 5:19 PM EDTSpecial Weather StatementFFCPike26 min
Jul 19, 5:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton25 min
Jul 19, 5:27 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 19, 5:31 PM EDTSpecial Weather StatementFFCPike29 min
Jul 19, 5:44 PM EDTSpecial Weather StatementFFCWalton31 min
Jul 19, 5:53 PM EDTSpecial Weather StatementFFCBaldwin37 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jul 19, 6:20 PM EDTSpecial Weather StatementFFCMorgan25 min
Jul 19, 6:42 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe33 min
Jul 19, 7:25 PM EDTSpecial Weather StatementFFCWarren35 min
Jul 19, 7:33 PM EDTSpecial Weather StatementFFCTaliaferro27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.